# SDR C2XA06BT020

- Difficulty date: May 5, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, ALL CREW MEMBERS NOTICED AN INSULATION WIRE BURNING SMELL BEHIND CAPTAINS SEAT AND BEHIND THE FLIGHT ATTENDANTS SEAT.  GATE RETURNED AIRCRAFT, DURING TAXI.  MAINTENANCE INSPECTED NR 1 AND NR 2 RELAY COMPARTMENTS AND RIGHTHAND AND LEFTHAND POWER DISTRIBUTION BOX NO DAMAGE FOUND IAW EMB145 AMM 20-13-02.  FOUND FLIGHT ATTENDANT AND CAPTAINS FLASHLIGHT BASE [HOLDER] MELTED.  REMOVED AND REPLACED CAPTAINS AND FLIGHT ATTENDANTS FLASHLIGHT ASSEMBLY IAW EMB33-50-16, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
